# SDR YENA2024120401527

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 36,943 hours, 24,729 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Abnormal
- Location: Unknown
- Component: Gcu, Emb, UNKNONW
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#506, BNA-BOS. (AIRCRAFT DIVERTED TO BWI AND DECLARED AN EMERGENCY) 'AT 35000 FT ELECTRICAL FAILURE (AC POWER LOST "KIND OF"). RAT FAIL. APU START BELOW 30000 NO HELP. QRH AC BUS 1 OFF NO CHANGE; REF LOG 3989640-1 (REMOVED AND REPLACED GLC #1 FOR ASSURANCE AND ACCOMPLISHED SATISFACTORY CHECK OUT ALL WORK AMM 24-21-21 900CA01 6179 900CA01 4615), 3989640-2 (REMOVED AND REPLACED BTC FOR ASSURANCE AND ACCOMPLISHED SATISFACTORY CHECK OUT ALL WORK AMM 24-51-07 900CA01 6180 900CA01 2711), 3989636-2 (R/R GCU # 1 IAW 24-21-19 OPS CHECK GOOD  1701321F 1191 1701321F 1487), 3989637-1 (REMOVED AND REPLACED GCU #2 IAW AMM 24-21-19 OPS CHECK GOOD ) REPLACED GCU 1, GCU 2, GLC 1 AND BTC. ACCOMPLISHED SATISFACTORY GROUND RUN ENGINES 1 AND 2 NO FAULTS NOTED OK FOR CONT SERVICE.'
